American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information   
View Article: PDF

[2] Dan Sunday. The total curvature of knotted spheres. Bull. Amer. Math. Soc. 82 (1976) 140-142. MR 0397627.
Abstract, references, and article information   
View Article: PDF

[3] Louis H. Kauffman. Products of knots. Bull. Amer. Math. Soc. 80 (1974) 1104-1107. MR 0362325.
Abstract, references, and article information   
View Article: PDF

[4] Sylvain E. Cappell. Manifolds with fundamental group a generalized free product. I. Bull. Amer. Math. Soc. 80 (1974) 1193-1198. MR 0356091.
Abstract, references, and article information   
View Article: PDF

[5] Sylvain E. Cappell. Unitary nilpotent groups and Hermitian $K$-theory. I. Bull. Amer. Math. Soc. 80 (1974) 1117-1122. MR 0358815.
Abstract, references, and article information   
View Article: PDF

[6] Antonio O. Farias. Immersions of the circle and extensions to orientation-preserving mappings. Bull. Amer. Math. Soc. 80 (1974) 578-580. MR 0362350.
Abstract, references, and article information   
View Article: PDF

[7] Anthony Phillips. Smooth maps of constant rank. Bull. Amer. Math. Soc. 80 (1974) 513-517. MR 0334238.
Abstract, references, and article information   
View Article: PDF

[8] C. A. Robinson. Stable homotopy theory over a fixed base space. Bull. Amer. Math. Soc. 80 (1974) 248-252. MR 0370586.
Abstract, references, and article information   
View Article: PDF

[9] Sylvain E. Cappell. Splitting obstructions for Hermitian forms and manifolds with $Z_2 \subset \pi _1$. Bull. Amer. Math. Soc. 79 (1973) 909-913. MR 0339225.
Abstract, references, and article information   
View Article: PDF

[10] Glen E. Bredon. Regular ${\mathbf{O}}\left( n \right)$-manifolds, suspension of knots, and knot periodicity. Bull. Amer. Math. Soc. 79 (1973) 87-91. MR 0310901.
Abstract, references, and article information   
View Article: PDF

[11] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. II. Bull. Amer. Math. Soc. 78 (1972) 1049-1052. MR 0383432.
Abstract, references, and article information   
View Article: PDF

[12] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. I. Bull. Amer. Math. Soc. 78 (1972) 1045-1048. MR 0383432.
Abstract, references, and article information   
View Article: PDF

[13] Antonio O. Farias. Orientation-preserving mappings, a semigroup of geometric transformations and a class of integral operators. Bull. Amer. Math. Soc. 77 (1971) 422-424. MR 0286123.
Abstract, references, and article information   
View Article: PDF

[14] Max K. Agoston. The reducibility of Thom complexes and surgery on maps of degree $d$. Bull. Amer. Math. Soc. 77 (1971) 106-110. MR 0307255.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1